# SDR SWAA2015021936733

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 56,580 hours, 33,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL, AFT SUPPORT BRACKET BETWEEN NR 7 & 8 SPOILER PANELS, OTBD ATTACH BRACKET CRACKED AT OTBD FASTENERS.  R & R BRACKET IAW DWG & SRM.
